# SDR 2007UALA01687

- Difficulty date: May 26, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 61,781 hours, 10,062 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE TRIGGER HITTING ON AFT SUPPORT WHEN CLOSING DOOR.  [07-10-07]  REPLACED SLIDE BECAUSE RT OVERWING SLIDE FABRIC BINDING AT UPPER AFT AREA WHEN CLOSING SLIDE DOOR.  ROOT CAUSE IS SUSPECTED SLIDE CAME PARTIALLY UNPACKED THROUGH MULTIPLE DOOR OPERATIONS.
